Vol. 104, No. 2, 1983

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the approximation of singularity sets by analytic varieties

Herbert James Alexander and John Wermer

Vol. 104 (1983), No. 2, 263–268
Abstract

We study the problem of approximating the singularity set of an analytic function of two complex variables, lying in a product domain in C2, by analytic varieties.

Mathematical Subject Classification 2000
Primary: 32E30
Secondary: 32E20
Milestones
Received: 1 July 1981
Revised: 1 November 1981
Published: 1 February 1983
Authors
Herbert James Alexander
John Wermer